Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 70, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 20, 2011, 7:49 PM CDT for 4 counties in Texas. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2011, 7:49 PM CDT (00:49 UTC)
- Expired
- May 20, 2011, 8:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, Hays County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 46 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 7:51 PM CDT | HAIL 0.88 | Bee Cave, TX | |
| May 20, 8:10 PM CDT | TSTM WND DMG | 7 N Austin, TX | MEDIA RELAYED REPORT FROM PUBLIC OF TREE DAMAGE IN THE ALLENDALE NEIGHBORHOOD. |
| May 20, 8:11 PM CDT | HAIL 0.75 | 2 Ese Bee Cave, TX | |
| May 20, 8:12 PM CDT | HAIL 0.25 | 4 Nne Austin, TX | |
| May 20, 8:18 PM CDT | HAIL 0.5 | 4 Nnw Austin, TX | PEA TO MARBLE SIZE HAIL THAT LASTED 4 MINUTES. |
| May 20, 8:18 PM CDT | HAIL 0.5 | 4 Nnw Austin, TX | PEA TO MARBLE SIZE HAIL THAT LASTED 4 MINUTES REPORTED IN CAMP MABRY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -302 J/kg
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -251 m²/s²
- 0-3 km storm-relative helicity
- -100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
859 WUUS54 KEWX 210049 SVREWX TXC021-209-453-491-210130- /O.NEW.KEWX.SV.W.0070.110521T0049Z-110521T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 749 PM CDT FRI MAY 20 2011 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BASTROP COUNTY... NORTH CENTRAL HAYS COUNTY... CENTRAL TRAVIS COUNTY... SOUTH CENTRAL WILLIAMSON COUNTY... * UNTIL 830 PM CDT. * AT 746 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WEST LAKE HILLS...OR 6 MILES WEST OF AUSTIN...AND MOVING EAST TOWARDS THE I-35 CORRIDOR AT 45 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE ROLLINGWOOD...WINDEMERE... ROUND ROCK...PFLUGERVILLE...MANOR AND HUTTO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3062 9749 3026 9735 3016 9804 3034 9802 TIME...MOT...LOC 0049Z 250DEG 41KT 3031 9782 $$
1 follow-up statement
448 WWUS54 KEWX 210108 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 808 PM CDT FRI MAY 20 2011 TXC021-209-453-491-210130- /O.CON.KEWX.SV.W.0070.000000T0000Z-110521T0130Z/ WILLIAMSON TX-TRAVIS TX-BASTROP TX-HAYS TX- 808 PM CDT FRI MAY 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH CENTRAL HAYS...NORTH CENTRAL BASTROP...CENTRAL TRAVIS AND SOUTH CENTRAL WILLIAMSON COUNTIES... AT 805 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MANOR...OR NEAR PFLUGERVILLE...MOVING EAST TOWARD THE I-35 CORRIDOR AT 45 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE HUTTO AND RICES CROSSING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3062 9749 3026 9735 3016 9804 3034 9802 TIME...MOT...LOC 0107Z 250DEG 41KT 3038 9760 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:57 PM CDT, 52 minutes earlier.
Area forecast discussion, May 20, 6:57 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 657 PM CDT FRI MAY 20 2011 .UPDATE... TO REMOVE REMAINING COUNTIES FROM SEVERE THUNDERSTORM WATCH 313. .DISCUSSION... CONVECTION CONTINUES TO DECREASE THIS EVENING...AND THE THREAT FOR SEVERE THUNDERSTORMS HAS DIMINISHED. HAVE REMOVED THE REMAINING COUNTIES FROM SEVERE THUNDERSTORM WATCH 313. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL POSSIBLE THROUGH THIS EVENING ACROSS EASTERN PORTIONS OF THE REGION. && .PREV DISCUSSION... /ISSUED 622 PM CDT FRI MAY 20 2011/ DISCUSSION... SEE AVIATION DISCUSSION. AVIATION... SHOWERS AND THUNDERSTORMS ARE DIMINISHING THIS EVENING...BUT ARE STILL POSSIBLE AT KAUS THROUGH 02Z. OTHERWISE...EXPECT MVFR CIGS TO DEVELOP AT I-35 TERMINALS AROUND 03Z WITH MVFR VSBYS IN HAZE/MIST POSSIBLE BETWEEN 06-15Z. IMPROVEMENT SATURDAY WILL BE SLOW...TO VFR BY EARLY AFTERNOON. ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR I-35 TERMINALS SATURDAY AFTERNOON/EVENING...BUT COVERAGE WILL BE ISOLATED. AT KDRT...VFR CONDITIONS ARE FORECAST TO PERSIST EXCEPT FOR A BRIEF WINDOW BETWEEN 11-14Z WHEN MVFR CONDITIONS ARE POSSIBLE. PREV DISCUSSION... /ISSUED 554 PM CDT FRI MAY 20 2011/ DISCUSSION... CONVECTIVE ACTIVITY IS BEGINNING TO WANE AS REGIONAL CAPE VALUES HAVE DROPPED OFF DRAMATICALLY OVER THE LAST HOUR OR SO. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING MAINLY ALONG AND EAST OF HIGHWAY 281. HOWEVER...THE THREAT FOR SEVERE THUNDERSTORMS APPEARS TO BE LIMITED TO THE NORTHEASTERN TIER OF THE CWA. THEREFORE HAVE CANCELLED THE SEVERE THUNDERSTORM WATCH FOR ALL COUNTIES...EXCEPT...TRAVIS...WILLIAMSON...BASTROP...AND LEE. THE SEVERE THUNDERSTORM WATCH FOR THESE FOUR COUNTIES CONTINUES UNTIL 8 PM. PREV DISCUSSION... /ISSUED 332 PM CDT FRI MAY 20 2011/ DISCUSSION... LINES OF STORMS ARE DEVELOPING ALONG AND EAST OF THE DRY-LINE MAINLY AFFECTING THE NORTHEASTERN HILL COUNTRY FROM LLANO TO LOCKHART TO BASTROP LINE. THESE STORMS WILL CONTINUE TO PROPAGATE EAST NORTHEAST THIS AFTERNOON AND EVENING. SOME OF THESE STORMS HAVE ALREADY PRODUCED NICKEL SIZE HAIL(.88 INCH) OVER THE NORTHERN PART OF LLANO COUNTY. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM THIS EVENING FOR MUCH OF THE NORTHERN HILL COUNTRY AND FAR EASTERN COUNTIES OF SOUTH CENTRAL TEXAS. THE MAIN THREATS OF THESE STORMS ARE LARGE HAIL AND DAMAGING WINDS. AS OF 300 PM...THE EASTERN HALF OF SOUTH CENTRAL TEXAS WAS REPORTING DEW POINT TEMPS AROUND THE MID 60S AND LOW 70S WHILE UNSTABLE CONDITIONS ALOFT ARE FAVORABLE FOR ISOLATED STRONG TO SEVERE STORMS. WEATHER CONDITIONS SHOULD BEGIN TO IMPROVE LATE TONIGHT AS STORMS MOVE EASTWARD AND AWAY FROM SOUTH CENTRAL TEXAS. ANOTHER...ROUND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SATURDAY AFTERNOON AS DRY-LINE APPROACHES HIGHWAY 83...LEAVING MOST OF THE EASTERN HALF OF SOUTH CENTRAL TEXAS UNDER THE INFLUENCE OF ABUNDANT WARM/MOIST AIRMASS. BY SUNDAY...SOME LINGERING SHOWERS OR STORMS ARE POSSIBLE MAINLY ACROSS THE EDWARDS PLATEAU DURING THE LATE AFTERNOON/EVENING HOURS. FOR MONDAY AND TUESDAY...EXPECT PARTLY CLOUDY SKIES ACROSS MUCH OF THE AREA WITH DAYTIME TEMPS AROUND THE LOW 90S AND NEAR 100 ACROSS THE RIO GRANDE PLAINS. ON WEDNESDAY...A PACIFIC COLD FRONT IS EXPECTED TO COME ACROSS SOUTH CENTRAL TEXAS. HAVE INTRODUCED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE SOUTHEASTERN COUNTIES. ONCE THE FRONT PASSES ON WEDNESDAY...DRY AND STABLE WEATHER CONDITIONS ARE ANTICIPATED FOR THE REMAINDER OF THE WEEK INCLUDING THE NEXT UPCOMING WEEKEND. FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS WESTERN VAL VERDE COUNTY AS RELATIVE HUMIDITIES DROP TO THE TEENS AND 20S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 94 74 93 73 / 50 20 20 20 10 AUSTIN BERGSTROM INTL AIRPORT 72 94 75 92 73 / 50 20 20 10 10 NEW BRAUNFELS MUNI AIRPORT 71 93 73 92 74 / 50 20 20 10 10 BURNET MUNI AIRPORT 68 92 71 88 71 / 50 20 20 20 10 DEL RIO INTL AIRPORT 63 96 75 95 74 / 10 10 10 20 10 GEORGETOWN MUNI AIRPORT 71 92 73 90 72 / 50 20 20 20 10 HONDO MUNI AIRPORT 66 96 73 95 75 / 30 10 20 10 10 SAN MARCOS MUNI AIRPORT 72 92 75 91 75 / 50 20 20 10 10 LA GRANGE - FAYETTE REGIONAL 74 92 75 90 75 / 50 20 20 10 10 SAN ANTONIO INTL AIRPORT 71 92 75 92 75 / 40 10 20 10 10 STINSON MUNI AIRPORT 71 95 75 94 76 / 40 10 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...11 SYNOPTIC/GRIDS...25 PUBLIC SERVICE/DATA COLLECTION...19
Hazardous weather outlook, May 20, 7:03 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 703 PM CDT FRI MAY 20 2011 TXZ171>173-183>194-202>209-217>225-228-220015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 703 PM CDT FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE WILL BE ELEVATED FIRE WEATHER CONDITIONS OVER THE WESTERN COUNTIES SATURDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 20, 3:54 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 354 PM CDT FRI MAY 20 2011 TXZ171-172-202145- BURNET-LLANO- 354 PM CDT FRI MAY 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN LLANO AND NORTHERN BURNET COUNTIES UNTIL 445 PM CDT... AT 350 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAMPASAS TO 5 MILES EAST OF BUCHANAN DAM...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BURNET... BERTRAM... LAKE VICTOR... SUNNYLANE... WATSON... OATMEAL... SHADY GROVE... JOPPA... BRIGGS... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, May 20, 4:12 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 412 PM CDT FRI MAY 20 2011 TXZ171-202145- LLANO- 412 PM CDT FRI MAY 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LLANO COUNTY UNTIL 445 PM CDT... AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF KINGSLAND...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KINGSLAND... GAINESVILLE... BLUFFTON... SUNRISE BEACH VILLAGE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 20, 4:25 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 PM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 17 NE TOW 31.03N 98.23W
05/20/2011 M0.88 INCH BURNET TX PUBLIC
NICKEL TO DIME HAIL.
&&
EVENT NUMBER EWX1100200
AKFSpecial weather statement, May 20, 5:17 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 517 PM CDT FRI MAY 20 2011 TXZ172-173-202245- BURNET-WILLIAMSON- 517 PM CDT FRI MAY 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON AND NORTHEASTERN BURNET COUNTIES UNTIL 545 PM CDT... AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR BERTRAM...MOVING NORTHEAST AT 25 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JOPPA... MAHOMET... WATSON... ANDICE... BRIGGS... FLORENCE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 20, 5:23 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 10 N BURNET 30.91N 98.24W
05/20/2011 E0.75 INCH BURNET TX PUBLIC
&&
EVENT NUMBER EWX1100201
CJMLocal storm report, May 20, 5:25 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL BERTRAM 30.74N 98.05W
05/20/2011 M0.25 INCH BURNET TX PUBLIC
&&
EVENT NUMBER EWX1100202
AKFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 26 min |
| May 20, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Hays, Travis | 23 min |
| May 20, 8:58 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 32 min |
| May 20, 8:59 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 61 min |
| May 20, 9:22 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Lee, Travis | 38 min |
| May 20, 10:02 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 43 min |
| May 20, 10:32 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays | 43 min |
| May 21, 4:58 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano, Williamson | 47 min |
| May 21, 5:44 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 46 min |
| May 21, 6:00 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 2 hr |
| May 21, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 45 min |
| May 21, 6:29 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 46 min |
| May 21, 6:52 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 38 min |
| May 21, 6:59 PM CDT | Tornado Warning | EWX | Burnet | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.